# SDR SWAA2022071418647

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOORBEAM AT BS 987 LBL 9; 18; 29; 32; 35; 38; 43. / [01] REMOVED CORROSION ON THE UPPER CHORD OF THE BS 986.5 FLOORBEAM IN MULTIPLE PLACES; BETWEEN LBL9-LBL43. MAX MATERIAL REMOVED IN AREA AT LBL 43( NUTPLACE HOLE): 1.2'LX1.0'WX0.06'DEPTH FROM AN ORIGINAL OF THE FLOORBEAM IS 0.150' PER SRM 53-70-51-0I-1 TABLE 6 ITEM (1). MATERIAL LOSS 0.06'; REMAINING THICHNESS 0.09'. FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE ON THE PREVIOUS UPPER CHORD REPAIR. THE PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PAR 9C;[17] INSTALLED T-CHORD AND R/H SHEAR TIE IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA# 22-153-01814;
